Alert archive / Colorado / Flash Flood Warnings in 2008

Flash Flood Warning 4, NWS Denver/Boulder, CO

July 2, 2008Lincoln County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 2, 2008, 10:29 PM MDT for Lincoln County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2008, 10:29 PM MDT (04:29 UTC)
Expired
Jul 2, 2008, 11:30 PM MDT
In force
61 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Lincoln County, CO

The radar

The Denver radar (KFTG), 87 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
3520 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 030429
FFWBOU
COC073-030530-
/O.NEW.KBOU.FF.W.0004.080703T0429Z-080703T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1029 PM MDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 1130 PM MDT

* AT 1025 PM MDT...FLOODING WAS STILL A CONCERN ALONG HIGHWAY 71 TO  
  THE NORTH OF LIMON IN NORTHWEST LINCOLN COUNTY.  HEAVY RAIN HAS    
  ENDED SO FLOOD WATERS WILL SLOWLY DECLINE OVER THE NEXT HOUR.  

* THE FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF THE 
WARNED COUNTY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A 
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR 
VEHICLE. TURN AROUND...DO NOT DROWN.

LAT...LON 3937 10353 3938 10371 3939 10372 3941 10371
      3942 10372 3954 10370 3955 10353
TIME...MOT...LOC 0425Z 129DEG 7KT 3950 10361

$$
1 follow-up statement
000 
WGUS75 KBOU 030524
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1124 PM MDT WED JUL 2 2008

COC073-030534-
/O.EXP.KBOU.FF.W.0004.000000T0000Z-080703T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN CO-
1124 PM MDT WED JUL 2 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM MDT FOR NORTH
CENTRAL LINCOLN COUNTY...

FLOOD WATERS HAVE SUBSIDED AND FLASH FLOODING IS NO LONGER EXPECTED.

LAT...LON 3937 10353 3938 10371 3939 10372 3941 10371
      3942 10372 3954 10370 3955 10353
TIME...MOT...LOC 0524Z 129DEG 7KT 3957 10373

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:13 PM MDT, 7 hours 16 minutes earlier.

Area forecast discussion, Jul 2, 3:13 PM MDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
313 PM MDT WED JUL 2 2008

.SHORT TERM...RADAR AND SATELLITE PICTURES ARE SHOWING CONVECTION
DEVELOPING OVER THE FOOTHILLS AND MOUNTAINS.  NOTHING MUCH OUT ON
THE PLAINS YET.  THERE IS A CUMULUS FIELD DENOTING A DECENT
BOUNDARY FROM JUST NORTHEAST OF CHEYENNE...ACROSS NORTHEASTERN WELD
COUNTY TO JUST NORTHEAST OF AKRON.  WATER VAPOR PICTURES INDICATE
SOME SYNOPTIC SCALE ENERGY UPSTREAM MOVING SOUTHEASTWARD DOWN THE
FRONT SIDE OF THE RIDGE AXIS.  SURFACE DEW POINTS ARE IN THE 40S TO
LOWER 50S F OVER THE PLAINS AND LOWER FOOTHILLS.  LOW LEVEL WINDS
ARE MAINLY EAST TO SOUTHEASTERLY OVER THE PLAINS...BUT FAIRLY WEAK
IN SPEED.  MODELS KEEP US IN WEAK WEST-NORTHWESTERLY FLOW OVERNIGHT
AND THURSDAY.  THE QG VERTICAL VELOCITY FIELDS DO SHOW SOME WEAK
UPWARD MOTION FOR THE FORECAST AREA OVERNIGHT INTO THURSDAY...THEN
BENIGN ENERGY FOR THURSDAY AFTERNOON.  THE LOW LEVEL WIND AND
PRESSURE FIELDS HAVE A SURGE AND UPSLOPE BOUNDARY LAYER FLOW FOR THE
PLAINS AND FOOTHILLS THIS EVENING AND TONIGHT.  EAST TO SOUTHEASTERN
FLOW IS INDICATED ON THURSDAY.  FOR MOISTURE...THE NAM HAS PLENTY IN
THE LOWER AND MID LEVEL OVER THE EAST AND FOOTHILLS OVERNIGHT WELL
THROUGH THURSDAY.  THE GFS SHOWS THE STRATUS TOO...BUT NOT TO THE
EXTENT OF THE NAM.  DEW POINT PROGGS HAVE 50S F ALL NIGHT AND ALL OF
THURSDAY FOR THE PLAINS AND LOWER FOOTHILLS.  PRECIPITABLE WATER
VALUES RANGE FROM 0.80 TO 1.40 INCHES OVERNIGHT THROUGH
THURSDAY...HIGHEST TONIGHT.  MODELS SHOW A THETA-E AXIS OVER THE
PLAINS AND FOOTHILLS THIS EVENING...SAGGING SOUTHWESTWARD THROUGH
THE NIGHT.  THE BEST CAPE THIS EVENING...IS OVER THE FOOTHILLS...
ADJACENT PLAINS...AND PALMER RIDGE. IT IS SIMILAR ON THURSDAY.
LAPSE RATES ARE FAIRLY STEEP THIS EVENING...BUT ON THURSDAY THE
EASTERN TWO-THIRDS OF THE PLAINS ARE PRETTY CAPPED.  THE QPF FIELDS
HAVE DECENT MEASURABLE PRECIPITATION OVER THE PLAINS OVERNIGHT
...WITH LESS AMOUNTS FOR LATE DAY THURSDAY.  WITH CURRENT REAL DATA
IN MIND...ALONG WITH THE BOUNDARIES AROUND...THE PROGGED SURGE...AND
THE SYNOPTIC SCALE EXPECTED WILL GO WITH 30%-40%S THIS EVENING...
DECREASING LATE.  ON THURSDAY WILL GO WITH 10%-30%S FOR LATE DAY.
FOR TEMPERATURES...THURSDAYS HIGH ARE 3-7 C COOLER THAN TODAYS.

.LONG TERM...UPPER LEVEL RIDGE WILL MAKE SLOW EWRD PROGRESS ACROSS
THE CNTRL ROCKY MTN REGION THRU THE WEEKEND. CONSEQUENTLY WE/LL SEE
STEADY DRYING AND WARMING EACH DAY WITH NWLY FLOW TRANSITIONING TO
NEAR ZONAL FLOW BY SATURDAY. ALTHO MODELS SHOW A WEAK SHORTWAVE
CLIPPING THE NERN CORNER OF THE STATE LATE ON SUNDAY...ABOUT THE
SAME TIME A WEAK SFC FRONT BACKS INTO THE AREA. FOR THAT REASON WILL
RAISE POPS OUT THAT WAY BY 10 PCT. OTHERWISE STG DAYTIME HEATING
SHOULD MANAGE TO SPARK ISOLD/WDLY SCT T-STORMS EACH AFTERNOON AND
EVENING IN AND NEAR THE MTNS AND OVER THE PALMER DIVIDE. TEMPS ALOFT
WILL WARM 1-2C EACH DAY WITH 700MB NEAR 18C BY SUN EQUATING TO
LOWER/MID 90S ON THE PLAINS.

EARLY NEXT WEEK AS THE UPPER RIDGE AXIS SHIFTS EAST OF THE FRONT
RANGE MODELS SHOW A RESURGENCE OF LOW LEVEL MOISTURE INTO THE AREA
ON S-SELY WINDS UNDERCUTTING THE RIDGE.  LOOK FOR CONVECTION TO
SLOWLY PICK UP AGAIN INITIALLY IN THE HIGH COUNTRY...IN AREAS SOUTH
OF I-70...BUT AS THE WEEK GOES ON SHOULD SEE A GRADUAL INCREASE IN
STORM COVERAGE AREAWIDE. FOR NOW WILL MAKE ONLY MINOR UPWARD
ADJUSTMENTS TO POP GRIDS BEYOND MONDAY. FINALLY EXPECT TO SEE ONLY
MINOR DAILY VARIATIONS IN TEMPERATURES THRU THURSDAY.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS THROUGH ABOUT 04Z.
WINDS GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...ALONG WITH
MEASURABLE RAINFALL.  THERE IS A THREAT OF IFR CEILINGS DEVELOPING
AFTER 09Z TONIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW DEVELOPING.
VFR SHOULD RETURN BY 17Z THURSDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

RJK/BAKER
Hazardous weather outlook, Jul 2, 10:50 AM MDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1050 AM MDT WED JUL 02 2008

COZ030>051-031200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1050 AM MDT WED JUL 02 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS...
FOOTHILLS...AND THE NORTHEAST CORNER OF THE PLAINS BY EARLY
AFTERNOON.  THE REST OF THE PLAINS WILL SEE SCATTERED TO WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP BY MID AFTERNOON.
MOISTURE AND THE WIND PROFILE ARE BETTER TODAY SO A FEW OF THE
STORMS COULD BE SEVERE OVER THE EASTERN HALF OF THE PLAINS. THE
STORMS COULD PRODUCE WIND GUSTS OVER 60 MPH AND LARGE HAIL.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH A GOOD
PORTION OF THE EVENING...BEFORE GRADUALLY TAPERING OFF FROM WEST TO
EAST ACROSS THE AREA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MOIST UPSLOPE FLOW ON THURSDAY MAY PRODUCE SCATTERED SHOWERS AND
AFTERNOON THUNDERSTORMS. BECAUSE OF RELATIVELY COOL AND STABLE
CONDITIONS ON THE PLAINS...THUNDERSTORMS SHOULD BE CONFINED MAINLY
TO HIGHER AREAS IN AND NEAR THE FOOTHILL AND PALMER DIVIDE. A FEW
OF THESE STORMS WILL BE CAPABLE OF BRIEF HEAVY RAINFALL AND SMALL
HAIL.  ON INDEPENDENCE DAY AND SATURDAY...THE CHANCE FOR
THUNDERSTORMS SHOULD SIGNIFICANTLY DECREASE AS MUCH DRIER AND
WARMER CONDITIONS BENEATH A STRONG HIGH PRESSURE RIDGE SPREAD OVER
THE AREA. FOR SUNDAY THROUGH TUESDAY...THE CHANCE FOR AFTERNOON AND
EVENING THUNDERSTORMS WILL INCREASE AGAIN AS LOW LEVEL MOISTURE
SLOWLY RETURNS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVER THE NORTHEAST PLAINS THIS
AFTERNOON.

RJK/BAKER

In the hours before

Local storm report, Jul 2, 6:45 PM MDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
645 PM MDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     BRUSH                   40.26N 103.63W
07/02/2008  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
            OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+

0358 PM     HAIL             7 N GLEN HAVEN          40.55N 105.43W
07/02/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
            MINUTES.

&&

BENTON
Local storm report, Jul 2, 7:07 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             BRUSH                   40.26N 103.63W
07/02/2008  M0.75 INCH       MORGAN             CO   STORM CHASER

            BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
            INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
            WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
            I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.

0640 PM     TSTM WND GST     BRUSH                   40.26N 103.63W
07/02/2008  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
            OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+

0358 PM     HAIL             7 N GLEN HAVEN          40.55N 105.43W
07/02/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
            MINUTES.

&&

BENTON
Local storm report, Jul 2, 7:29 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
729 PM MDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLOOD            BRUSH                   40.26N 103.63W
07/02/2008                   MORGAN             CO   TRAINED SPOTTER

            EVACUATING FAIRGROUNDS IN BRUSH. HIGHWAY 34 CLOSED. POWER
            LINES DOWN. BLOWN TRANSFORMER.

0700 PM     HAIL             BRUSH                   40.26N 103.63W
07/02/2008  M0.75 INCH       MORGAN             CO   STORM CHASER

            BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
            INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
            WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
            I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.

0640 PM     TSTM WND GST     BRUSH                   40.26N 103.63W
07/02/2008  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
            OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+

0358 PM     HAIL             7 N GLEN HAVEN          40.55N 105.43W
07/02/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
            MINUTES.

&&

BENTON
Local storm report, Jul 2, 7:37 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
737 PM MDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLOOD            BRUSH                   40.26N 103.63W
07/02/2008                   MORGAN             CO   TRAINED SPOTTER

            EVACUATING FAIRGROUNDS IN BRUSH. HIGHWAY 34 CLOSED. POWER
            LINES DOWN. BLOWN TRANSFORMER.

0700 PM     HAIL             BRUSH                   40.26N 103.63W
07/02/2008  M0.75 INCH       MORGAN             CO   STORM CHASER

            BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
            INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
            WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
            I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.

0640 PM     TSTM WND GST     BRUSH                   40.26N 103.63W
07/02/2008  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
            OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+

0635 PM     HAIL             3 W BRUSH               40.26N 103.69W
07/02/2008  M0.88 INCH       MORGAN             CO   STORM CHASER

            ALSO A MEASURED WIND GUST TO 83 MPH BY STORM CHASING
            EQUIPMENT.

0358 PM     HAIL             7 N GLEN HAVEN          40.55N 105.43W
07/02/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
            MINUTES.

&&

BENTON
Local storm report, Jul 2, 9:40 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
940 PM MDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            17 N LIMON              39.51N 103.69W
07/02/2008                   LINCOLN            CO   LAW ENFORCEMENT

            FLOODING WITH 2 TO 3 FEET OF WATER OVER HIGHWAY 71 NEAR
            MILE MARKER 213.

0808 PM     HEAVY RAIN       1 S BRUSH               40.24N 103.63W
07/02/2008  M1.98 INCH       MORGAN             CO   TRAINED SPOTTER

            RAINFALL MEASURED BETWEEN 632 AND 700PM. LATE REPORT DUE
            TO POWER OUTAGE.

0808 PM     HEAVY RAIN       9 N NEW RAYMER          40.74N 103.83W
07/02/2008  M1.10 INCH       WELD               CO   TRAINED SPOTTER

            RAINFALL IN ONE HOUR.

0720 PM     FLOOD            BRUSH                   40.26N 103.63W
07/02/2008                   MORGAN             CO   TRAINED SPOTTER

            EVACUATING FAIRGROUNDS IN BRUSH. HIGHWAY 34 CLOSED. POWER
            LINES DOWN. BLOWN TRANSFORMER.

0700 PM     HAIL             BRUSH                   40.26N 103.63W
07/02/2008  M0.75 INCH       MORGAN             CO   STORM CHASER

            BETWEEN BRUSH AND FORT MORGAN. EXTENSIVE FLOODING. 6
            INCHES TO 1 FOOT DEEP ACROSS YARDS AND STREETS. SOME
            WATER ENTERING HOMES. NUMEROUS 6 INCH DIA TREES DOWN.
            I-76 JAMMED. CONFIRMED BY SPOTTER HOME OWNER IN BRUSH.

0640 PM     TSTM WND GST     BRUSH                   40.26N 103.63W
07/02/2008  E60.00 MPH       MORGAN             CO   TRAINED SPOTTER

            TRW+. STRONG GUSTY WINDS. ESTIMATED WIND GUSTS IN EXCESS
            OF 60 MPH. FLYING DEBRIS. VSBY ZERO IN RW+

0635 PM     HAIL             3 W BRUSH               40.26N 103.69W
07/02/2008  M0.88 INCH       MORGAN             CO   STORM CHASER

            ALSO A MEASURED WIND GUST TO 83 MPH BY STORM CHASING
            EQUIPMENT.

0358 PM     HAIL             7 N GLEN HAVEN          40.55N 105.43W
07/02/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            QUARTER SIZE FOR 2 MINUTES AND THEN PENNY SIZE FOR 7
            MINUTES.

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:25 PM MDTSevere Thunderstorm WarningBOUMorgan50 min
Jul 2, 6:46 PM MDTTornado WarningBOUMorgan, Washington44 min
Jul 2, 7:06 PM MDTAreal Flood AdvisoryBOUMorgan84 min
Jul 2, 7:07 PM MDTSevere Thunderstorm WarningBOUWashington38 min
Jul 2, 7:17 PM MDTSevere Thunderstorm WarningBOULogan, Weld43 min
Jul 2, 7:28 PM MDTAreal Flood AdvisoryBOUWeld92 min
Jul 2, 7:32 PM MDTAreal Flood AdvisoryBOUWashington88 min
Jul 2, 7:42 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld48 min
Jul 2, 7:44 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jul 2, 7:46 PM MDTSevere Thunderstorm WarningBOULincoln44 min
Jul 2, 7:55 PM MDTAreal Flood AdvisoryBOUAdams, Washington95 min
Jul 2, 8:26 PM MDTTornado WarningBOULincoln34 min
Jul 2, 8:57 PM MDTTornado WarningBOULincoln33 min
Jul 2, 9:06 PM MDTFlash Flood WarningBOULincoln84 min
Jul 2, 9:27 PM MDTSevere Thunderstorm WarningBOULincoln33 min
Jul 2, 9:37 PM MDTAreal Flood AdvisoryBOUMorgan83 min
Jul 3, 5:27 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert33 min

Nearby

Flash Flood Warnings in Colorado, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.